# SDR MALA080027

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 22,641 hours, 25,000 cycles
- Engine: Ge CT79B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

UPON POWER REDUCTION FOR DESCENT, SUDDEN FUEL AND/OR BURNING ODOR.  FOUND SMALL FUEL LEAK AT LINE CONNECTION TO THE FUEL/OIL HEATER, REPLACED O-RING AT FITTING.  REMOVED AND REPLACED RT HMU.
